i have been on pradaxa 5 months & i am having tingling & numbness like i was before when i was on cumadin
Your symptoms are not reported side effects of Pradaxa.
Sounds as though you should see your doctor as soon as you can.
Yes!! I am a 38 year old female with a history of heart disease and afib. I just started taking Pradaxa two weeks ago b/c my warfin level was not stable and all the dr's are raving about/pushing pradaxa. I have heard about this miracle drug for the past 2 years before it was released to the public.
I just went to the ER last night and was diagnosed with a TIA!! (but they never found any evidence-just couldn't rule it out) I had a heaviness/numbness in my left forearm and hand, left side of my face and left foot/chin area. I had no loss of function--it just feels weird.
I think I am going to go back to warfarin--I was on it for 6 years with no problems!! Let other people be the guinea pigs!!!
I'd love to hear more about your experience!
After stopping coumadin for 3 days and taking pradaxa for 2 days, I had early morning episode of TIA. (slurred speech, left side facial droop, but still coherent. Dialed 911, was checked out for everything that could be the cause, spending the night in hospital. The end result seems that for me, pradaxa did not work so I'm back on coumadin.
- Pradaxa Information for Consumers
- Pradaxa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pradaxa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2011 • 2 answers
Posted 24 May 2012 • 2 answers
Posted 12 Dec 2012 • 3 answers
Posted 4 Feb 2013 • 1 answer
Phentermine - I have a friend who is now in the hospital. She experienced what we thought was a TIA?
Posted 5 Jul 2013 • 2 answers